# SDR SCNA2019080023111

- Difficulty date: July 31, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-800
- Aircraft serial: 34411
- Aircraft time: 42,587 hours, 24,005 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 3 K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 KRUGER FLAP, OTBD BULL NOSE, INBD HINGE POINT IS CRACKED. INSTALLED NEW BULL NOSE, STILL NEEDS TO HAVE BONDING WIRE SEALED WITH SEALANT. APPLIED SELANT AS NEEDED.
